Formulated to relieve pain and help with the symptoms of congestion in the sinuses, these tablets help to provide effective relief from the symptoms of common cold, influenza, hay fever and sinusitis.
As they are developed with non-drowsy formula, these tablets help you go through your day without any feeling of drowsiness.
- Adults and children over 16 years: Take TWO tablets every 4–6 hours, up to four times a day.
- Children 12 years to 15 years: Take ONE tablet every 4–6 hours, up to four times a day.
- Leave at least 4 hours between doses.
- Do not take more than four doses in 24 hours.
- If symptoms persist, talk to your doctor.
- Active Ingredients: Each tablet contains paracetamol 500mg and Pseudoephedrine Hydrochloride 30mg.
- Also contains Pregelatinised maize starch, Crospovidone, Povidone K30, Stearic acid, Microcrystalline cellulose, Sodium starch glycollate, Magnesium stearate.
Warnings or restrictions
- Contains paracetamol. Do not take with any other paracetamol-containing products.
- Immediate medical advice should be sought in the event of an overdose, even if you feel well.
- If you are pregnant or are taking any other medicine, consult your doctor or pharmacist before taking this product.
- For oral use
- Do not give to children under 12 years.
- Do not exceed the stated dose.
- If symptoms persist, consult your doctor
Do not use this medicine:
- if you have ever had a bad reaction (e.g. rash, swelling of the face and throat, difficulty
breathing) to any of the ingredients
- if you have very high blood pressure or severe heart disease
- if you are taking any other medicines containing paracetamol
- are taking, or have taken in the two weeks, drugs for depression known as Monoamine Oxidase Inhibitors (MAOIs).
If any of these apply to you, get advice from a doctor or pharmacist without using
Talk to your doctor or pharmacist:
- if you have liver or kidney problems
- if you have alcohol dependence
- if you have high blood pressure or heart disease
- if you have diabetes
- if you have an overactive thyroid gland
- if you have glaucoma (increased pressure in the eyes)
- if you have prostate problems passing water or needing to pass water
- if you suffer from nervousness or insomnia.
If any of these bullet points apply to you now or in the past, talk to a doctor or pharmacist.
Taking other medicines
Speak to your pharmacist or doctor if you are taking other medicines, including:
- Drugs to treat high blood pressure such as Guanethidine. Methyldopa, alpha and beta-blockers, Debrisoquine, Bretylium and Betanidine).
- Sympathomimetics (stimulants or appetite suppressants) and drugs used to treat congestion and asthma).
- Tricyclic antidepressants (used to treat mood disorders).
- Colestyramine (to lower blood cholesterol).
- Metoclopramide and domperidone (to treat nausea and vomiting).
- Anti-coagulants (to thin the blood, such as Warfarin).
- Barbiturates (used to treat anxiety or help you sleep).
- Oral contraceptives ('the pill'),
- Anticonvulsants (drugs used to treat epilepsy).
If you not sure about any of the medicines you are taking, show the bottle or pack to your pharmacist.